• question-icon

    Suggest treatment for pain in joints after medical abortion

default
Posted on Fri, 12 Aug 2016 in Women's Health
Question: Hi.. I was 5.5 weeks pregnant. i went through medical abortion last week. started with the pills on 14th Jul. since last 2-3 days, i have started feeling pain in joints(knees,ankles,wrists,knuckles). Is it some side effect of medical abortion.
doctor
Answered by Dr. Manisha Jain 1 hour later
Brief Answer:
yes. it can happen

Detailed Answer:
Hello and welcome to Health Care Magic Forum.
Thanks for trusting us with your health query. I have gone through your query and understand your concerns completely.

Yes, pain can happen in multiple areas in multiple joints . You can take tablet Diclofenac 75 mg Twice Daily after Food for next 2-3 days for relief. It will get better in sometime.

If you have any other query please feel free to write.

Regards
Dr Manisha Jain
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5136 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Diclofenac

doctor1 MD

My 81 year old mother s health is slowly deteriorating. She has had ongoing illness for the last 6 months. She recently hurt her shoulder cleaning...

doctor1 MD

Hi. I am 37 years old and kabout two weeks ago I started getting swollen and painful feet, ankles hands and fingers. It is uncomfortable to walk. I...

doctor1 MD

Hi there,



I am 52 years of age and whilst perfoming masturbation almost 48 hours ago I felt severe pains just behind my left temple and thought at...

doctor1 MD

I had hurt my ligaments near the heels of both the feet 7 months back. I dont know how because there was no immediate pain which can be traced to...

doctor1 MD

For the past 3 weeks I have had a very persistent sore throat which at times has made it very difficult to swallow. Lemsips and lozengers ease and...

doctor1 MD

A patient has arrived with dislocated shoulder He is in extreme pain What should i do ?

doctor1 MD

Hi, My husband has pus filled pimples in the backside of his head. He has very oily hair. We have observed that they come up whenever he has sweets...

Get personalised answers from verified doctor in minutes across 80+ specialties

128 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Manisha Jain
  • Q - How to get pregnant in old age?

  • Q - Does taking I-pill affect future pregnancy?

  • Q - Suggest home remedies for anemia

  • Q - Do I need to use contraceptives after a tubectomy?

  • Q - What does these ultrasound of cervix indicate?

  • Q - What is a complex ovarian cyst?

  • Q - Suggest treatment for swelling in clitoris due to an UTI

  • Q - Suggest treatment for anxiety and severe depression

  • Q - Does non-penetrative sex lead to pregnancy?

  • Q - What do small cluster of yellow spots near the vagina indicate?

backtotop2